# SDR DXTA200601494

- Difficulty date: July 12, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N708QS
- Make and model: Gulstm 200
- Aircraft serial: 069
- Aircraft time: 2,989 hours, 1,855 cycles
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 360011
- Condition: Smoke
- Location: Audio
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TWO HRS INTO A THREE HR FLIGHT FROM SUN TO HOU, NOTICED A VERY STRONG ELECTRICAL SMOKE SMELL.  CONTROL PANEL IN GALLEY WAS OFF.  NO COFFEEPOT HEAT, MONITOR ECT WAS ON.  TURNED OFF THE CABIN GALLEY, PHONE, CABIN  N/C BUTTONS ON THE PEDESTAL IN COCKPIT AND SMELL SUBSIDED.  REMOVED AND REPLACED AUDIO DISTRIBUTION AMPLIFIER PER CMP 233436.  OPS NORMAL.
